MAUDE Adverse Event Report: COVIDIEN UNWTD KANG FEED TUBE 14FR; TUBES, GASTROINTESTINAL (AND ACCESSORIES)

COVIDIEN UNWTD KANG FEED TUBE 14FR; TUBES, GASTROINTESTINAL (AND ACCESSORIES)
Model Number 8884711519
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 07/02/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The complainant indicated that the device will not be returned for evaluation; therefore, a failure analysis is not available, and we are not able to determine the relationship between this device and the cause for this event.As part of our manufacturing process, all device history records are reviewed and approved by quality, prior to release of product.If additional information or the sample is received, the investigation will be reopened and responded to accordingly.
 
Event or Problem Description
The customer reported that formula leaked from the feeding tube's side port during feeding.
 
Additional Manufacturer Narrative
H 3 sample evaluation: the device history record (dhr) file was reviewed, and no discrepancy was found relating to the failure mode reported.There were no physical samples or pictures submitted with this complaint report.Another complaint from the same customer, for the same product and lot number did have a sample returned for evaluation.From this referred complaint, one decontaminated sample was received.After performing the functional inspection, the condition reported by customer was not observed in the sample.The reported condition was unable to be confirmed.The exact root cause could not be determined at this time.Functional inspection is performed during the manufacturing process with acceptable results according to quality standard requirements.No corrective actions are deemed necessary at this time.The current process is running according to product specifications, meeting quality acceptance criteria.The manufacturing site will continue monitoring the process for any adverse trends that require immediate attention.

Brand Name
UNWTD KANG FEED TUBE 14FR
Common Device Name
TUBES, GASTROINTESTINAL (AND ACCESSORIES)
Manufacturer (Section D)
COVIDIEN
calle 9 sur no. 125 cuidad ind
tijuana 22500
MX  22500
MDR Report Key10311989
Report Number9612030-2020-02537
Device Sequence Number14296974
Product Code KNT
UDI-Device Identifier10884521009691
UDI-Public10884521009691
Combination Product (Y/N)N
Initial Reporter CountryMY
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 09/16/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number8884711519
Device Catalogue Number8884711519
Device Lot Number1920806364
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 07/03/2020
Supplement Date Received by Manufacturer07/03/2020
Initial Report FDA Received Date07/22/2020
Supplement Report FDA Received Date09/16/2020
Patient Sequence Number1